# SDR YENA2018103160716

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000388
- Aircraft time: 23,457 hours, 15,187 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON BTWN FR 88-89. CORROSION FOUND ON STR 23L; STR 23L PERMANENTLY REPAIRED IAW SRM II 53-23-03, REPAIR 51, AND ETD 2018 - 190-108300 AND EC TASK CARD E 18-823-01. ALL WORK ACCOMPLISHED ON NR 4000019-2000-0171.
